# SDR PCAA0002020

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN AT FLOOR LEVEL ROW ONE.  PAX EVACUATED ON TAXIWAY, NO INJURIES.  MAINTENANCE INSPECTED, FOUND BROKEN/CHAFING WIRES UNDER FLOOR.  REPAIRED WIRING, OPERATIONAL CHECKS GOOD AND AIRCRAFT RETURNED TO SERVICE.
